# SDR MWEA97668

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK, FOUND CRACK IN STIFF MEMBER BELOW UP RT PYLON SKIN.  MTC REPAIRED IAW SRM 51-30-2.
